Stability of switched linear discrete-time descriptor systems: A commutation condition

Guisheng Zhai, Xuping Xu, Daniel W.C. Ho

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this paper, we study stability of switched linear discrete-time descriptor systems. Under the assumption that all subsystems are stable and there is no impulse occurring at the switching instants, we establish a new pairwise commutation condition under which the switched system is stable. We also show that when the proposed commutation condition holds, there exists a common quadratic Lyapunov function (CQLF) for the subsystems. These results are natural and important extensions to the existing results for switched systems in the state space representation.

Original languageEnglish
Title of host publicationProceedings of the 2011 American Control Conference, ACC 2011
Pages2613-2618
Number of pages6
Publication statusPublished - 2011 Sep 29
Event2011 American Control Conference, ACC 2011 - San Francisco, CA, United States
Duration: 2011 Jun 292011 Jul 1

Publication series

NameProceedings of the American Control Conference
ISSN (Print)0743-1619

Conference

Conference2011 American Control Conference, ACC 2011
CountryUnited States
CitySan Francisco, CA
Period11/6/2911/7/1

    Fingerprint

Keywords

  • Switched linear discrete-time descriptor systems
  • common quadratic Lyapunov functions (CQLFs)
  • impulse-free arbitrary switching
  • matrix inequalities
  • pairwise commutation
  • stability

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this

Zhai, G., Xu, X., & Ho, D. W. C. (2011). Stability of switched linear discrete-time descriptor systems: A commutation condition. In Proceedings of the 2011 American Control Conference, ACC 2011 (pp. 2613-2618). [5991075] (Proceedings of the American Control Conference).